International Journal of Difference Equations (IJDE)

 

Volume 5, Number 1  (2010)

 

 

CONTENTS

 

Time Scales Inequalities
pp. 1-23
Author: George A. Anastassiou 

Time Scales: From Nabla Calculus to Delta Calculus and Vice Versa via Duality
pp. 25-40
Author: M. Cristina Caputo

Oscillation Results for Second-Order Delay Dynamic Equations
pp. 41-54
Author: Raegan Higgins 

Symplectic Structure of Jacobi Systems on Time Scales
pp. 55-81
Authors: Roman Šimon Hilscher and Vera Zeidan 

Boundary Value Problems for First-Order Dynamic Equations
pp. 83-93
Author: Tadeusz Jankowski 

Global Attractivity of a Higher-Order Nonlinear Difference Equation
pp. 95-101
Authors: Xiu-Mei Lia and Guo-Mei Tang 

Asymptotic Behaviour of Solutions of a Class of Nonlinear Difference Systems
pp. 103-112
Authors: Xinyuan Liao, Wan-Tong Li and Youssef Raffoul

Oscillatory Behaviour of a Class of Nonlinear Systems of First-Order Difference Equations
pp. 113-127
Author: A. K. Tripathy 

 

 [UP]  
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact